| Model Number |
6935M72 |
| Medical Device Problem Code |
Capturing Problem (2891)
| Health Effect - Clinical Code |
Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
08/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtma1d4 crt-d implanted: (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post-operatively, the patient experienced paravalvular tricuspid regurgitation in the region of the right ventricular (rv) lead implanted in the septum and the rv lead implanted in the apex.Additionally, low thresholds were noted on the right atrial (ra) lead and rv lead implanted in the apex.Temporary ventricular pacing wires were placed.All the leads remain in use.No further patient complications have been reported as a result of this event.